toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Focardi, Riccardo; Gorrieri, Roberto; Lanotte, Ruggero; Maggiolo-Schettini, Andrea; Martinelli, Fabio; Tini, Simone; Tronci, Enrico pdf  doi
openurl 
  Title Formal Models of Timing Attacks on Web Privacy Type (up) Journal Article
  Year 2002 Publication Electronic Notes in Theoretical Computer Science Abbreviated Journal  
  Volume 62 Issue Pages 229-243  
  Keywords  
  Abstract We model a timing attack on web privacy proposed by Felten and Schneider by using three different approaches: HL-Timed Automata, SMV model checker, and tSPA Process Algebra. Some comparative analysis on the three approaches is derived.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes TOSCA 2001, Theory of Concurrency, Higher Order Languages and Types Approved yes  
  Call Number Sapienza @ mari @ entcs02a Serial 47  
Permanent link to this record
 

 
Author Alimguzhin, V.; Mari, F.; Melatti, I.; Salvo, I.; Tronci, E. pdf  doi
openurl 
  Title Linearising Discrete Time Hybrid Systems Type (up) Journal Article
  Year 2017 Publication IEEE Transactions on Automatic Control Abbreviated Journal  
  Volume 62 Issue 10 Pages 5357-5364  
  Keywords  
  Abstract Model Based Design approaches for embedded systems aim at generating correct-by-construction control software, guaranteeing that the closed loop system (controller and plant) meets given system level formal specifications. This technical note addresses control synthesis for safety and reachability properties of possibly non-linear discrete time hybrid systems. By means of syntactical transformations that require non-linear terms to be Lipschitz continuous functions, we over-approximate non-linear dynamics with a linear system whose controllers are guaranteed to be controllers of the original system. We evaluate performance of our approach on meaningful control synthesis benchmarks, also comparing it to a state-of-the-art tool.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0018-9286 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number Sapienza @ mari @ ref7902199 Serial 164  
Permanent link to this record
 

 
Author Tronci, Enrico pdf  doi
openurl 
  Title Equational Programming in Lambda-Calculus via SL-Systems. Part 1 Type (up) Journal Article
  Year 1996 Publication Theoretical Computer Science Abbreviated Journal  
  Volume 160 Issue 1&2 Pages 145-184  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ tcs96 Serial 54  
Permanent link to this record
 

 
Author Tronci, Enrico pdf  doi
openurl 
  Title Equational Programming in Lambda-Calculus via SL-Systems. Part 2 Type (up) Journal Article
  Year 1996 Publication Theoretical Computer Science Abbreviated Journal  
  Volume 160 Issue 1&2 Pages 185-216  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ tcs96a Serial 55  
Permanent link to this record
 

 
Author Tronci, Enrico doi  openurl
  Title Defining Data Structures via Böhm-Out Type (up) Journal Article
  Year 1995 Publication J. Funct. Program. Abbreviated Journal  
  Volume 5 Issue 1 Pages 51-64  
  Keywords  
  Abstract We show that any recursively enumerable subset of a data structure can be regarded as the solution set to a B??hm-out problem.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ jfp95 Serial 57  
Permanent link to this record
 

 
Author Böhm, Corrado; Tronci, Enrico doi  openurl
  Title About Systems of Equations, X-Separability, and Left-Invertibility in the lambda-Calculus Type (up) Journal Article
  Year 1991 Publication Inf. Comput. Abbreviated Journal  
  Volume 90 Issue 1 Pages 1-32  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ infcomp91 Serial 59  
Permanent link to this record
 

 
Author Piperno, Adolfo; Tronci, Enrico pdf  doi
openurl 
  Title Regular Systems of Equations in λ-calculus Type (up) Journal Article
  Year 1990 Publication Int. J. Found. Comput. Sci. Abbreviated Journal  
  Volume 1 Issue 3 Pages 325-340  
  Keywords  
  Abstract Many problems arising in equational theories like Lambda-calculus and Combinatory Logic can be expressed by combinatory equations or systems of equations. However, the solvability problem for an arbitrarily given class of systems is in general undecidable. In this paper we shall focus our attention on a decidable class of systems, which will be called regular systems, and we shall analyse some classical problems and well-known properties of Lambda-calculus that can be described and solved by means of regular systems. The significance of such class will be emphasized showing that for slight extensions of it the solvability problem turns out to be undecidable.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ ijfcs90 Serial 60  
Permanent link to this record
 

 
Author Intrigila, Benedetto; Salvo, Ivano; Sorgi, Stefano pdf  doi
openurl 
  Title A characterization of weakly Church-Rosser abstract reduction systems that are not Church-Rosser Type (up) Journal Article
  Year 2001 Publication Information and Computation Abbreviated Journal  
  Volume 171 Issue 2 Pages 137-155  
  Keywords  
  Abstract Basic properties of rewriting systems can be stated in the framework of abstract reduction systems (ARS). Properties like confluence (or Church-Rosser, CR) and weak confluence (or weak Church-Rosser, WCR) and their relationships can be studied in this setting: as a matter of fact, well-known counterexamples to the implication WCR CR have been formulated as ARS. In this paper, starting from the observation that such counterexamples are structurally similar, we set out a graph-theoretic characterization of WCR ARS that is not CR in terms of a suitable class of reduction graphs, such that in every WCR not CR ARS, we can embed at least one element of this class. Moreover, we give a tighter characterization for a restricted class of ARS enjoying a suitable regularity condition. Finally, as a consequence of our approach, we prove some interesting results about ARS using the mathematical tools developed. In particular, we prove an extension of the Newmanââ¬â¢s lemma and we find out conditions that, once assumed together with WCR property, ensure the unique normal form property. The Appendix treats two interesting examples, both generated by graph-rewriting rules, with specific combinatorial properties.  
  Address  
  Corporate Author Thesis  
  Publisher Academic Press, Inc. Place of Publication Duluth, MN, USA Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0890-5401 ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ Intrigila-Salvo-Sorgi:01 Serial 68  
Permanent link to this record
 

 
Author Bucciarelli, Antonio; Piperno, Adolfo; Salvo, Ivano file  doi
openurl 
  Title Intersection types and λ-definability Type (up) Journal Article
  Year 2003 Publication Mathematical Structures in Computer Science Abbreviated Journal  
  Volume 13 Issue 1 Pages 15-53  
  Keywords  
  Abstract This paper presents a novel method for comparing computational properties of λ-terms that are typeable with intersection types, with respect to terms that are typeable with Curry types. We introduce a translation from intersection typing derivations to Curry typeable terms that is preserved by β-reduction: this allows the simulation of a computation starting from a term typeable in the intersection discipline by means of a computation starting from a simply typeable term. Our approach proves strong normalisation for the intersection system naturally by means of purely syntactical techniques. The paper extends the results presented in Bucciarelli et al. (1999) to the whole intersection type system of Barendregt, Coppo and Dezani, thus providing a complete proof of the conjecture, proposed in Leivant (1990), that all functions uniformly definable using intersection types are already definable using Curry types.  
  Address  
  Corporate Author Thesis  
  Publisher Cambridge University Press Place of Publication New York, NY, USA Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0960-1295 ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ Bucciarelli-Piperno-Salvo:MSCS-03 Serial 69  
Permanent link to this record
 

 
Author Bucciarelli, Antonio; Salvo, Ivano pdf  doi
openurl 
  Title Totality, Definability and Boolean Circuits Type (up) Journal Article
  Year 1998 Publication Abbreviated Journal  
  Volume 1443 Issue Pages 808-819  
  Keywords  
  Abstract In the type frame originating from the flat domain of boolean values, we single out elements which are hereditarily total. We show that these elements can be defined, up to total equivalence, by sequential programs. The elements of an equivalence class of the totality equivalence relation (totality class) can be seen as different algorithms for computing a given set-theoretic boolean function. We show that the bottom element of a totality class, which is sequential, corresponds to the most eager algorithm, and the top to the laziest one. Finally we suggest a link between size of totality classes and a well known measure of complexity of boolean functions, namely their sensitivity.  
  Address  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ bucciarelli-salvo:98 Serial 70  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: